# SDR SWAA2020031042318

- Difficulty date: March 10, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 12,272 hours, 5,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY OVERWING LIGHT AFT INOP        REMOVED & REPLACED AFT EMERGENCY OVERWING LIGHT IAW AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
